# SDR UIEA2019120325972

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,365 hours, 17,458 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5766
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CONT (TEMP) INOP IN AUTO MODE.  REMOVED AND REPLACED FLT DECK TEMP VALVE IAW AMM 21-61-01, OPS CHECK NORMAL.
